# SDR PLGA000129

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Propeller: Hamstd 14RF19
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS-BGR - FLT 4801 - ON FLIGHT 4801, THE AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT CONSTANT TORQUE AND AUTOMATIC POWER RESERVE NOT ARMING.  THE AIRCRAFT TAXIED BACK TO THE GATE AND THE PASSENGERS WERE DEPLANED.  MAINTENANCE GROUND RAN THE AIRCRAFT AND PERFORMED OPERATIONAL CHECKS.  OPERATIONAL CHECKS WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
